Show simple item record

dc.contributor.authorDotto, Emanuele
dc.contributor.authorMoi, Kristian J.
dc.contributor.authorPatchkoria, Irakli
dc.contributor.authorReeh, Sune Precht
dc.date.accessioned2021-10-07T23:07:58Z
dc.date.available2021-10-07T23:07:58Z
dc.date.issued2021-01
dc.identifier.citationDotto , E , Moi , K J , Patchkoria , I & Reeh , S P 2021 , ' Real topological Hochschild homology ' , Journal of the European Mathematical Society , vol. 23 , no. 1 , pp. 63-152 . https://doi.org/10.4171/JEMS/1007en
dc.identifier.issn1435-9855
dc.identifier.otherPURE: 170732090
dc.identifier.otherPURE UUID: 34ad2e84-e2dc-4f84-8af9-f40752000277
dc.identifier.otherScopus: 85099012341
dc.identifier.otherWOS: 000605587500003
dc.identifier.urihttps://hdl.handle.net/2164/17308
dc.descriptionFunding Information: Acknowledgments. The authors would like to thank the Hausdorff Research Institute for Mathematics in Bonn for their hospitality during the Junior Trimester Program in Topology in 2016. Much of the work on this paper was carried out during that program. The authors also acknowledge the support of the Danish National Research Foundation through the Centre for Symmetry and Deformation (DNRF92). The second author was supported by the Max Planck institute for Mathematics and thanks the Mittag-Leffler Institute for their hospitality. The third author was supported by the German Research Foundation Schwerpunktprogramm 1786. The fourth author was supported by Independent Research Fund Denmark’s Sapere Aude program (DFF–4002-00224) and by the Max Planck Institute for Mathematics. Publisher Copyright: © European Mathematical Society 2021 Copyright: Copyright 2021 Elsevier B.V., All rights reserved.en
dc.format.extent90
dc.language.isoeng
dc.relation.ispartofJournal of the European Mathematical Societyen
dc.rights© 2021 EMS Publishing House. All rights reserved. This article is the author's accepted manuscript of an article published in JEMS. The final published version can be found at DOI: 10.4171/JEMS/1007en
dc.subjectHochschild homologyen
dc.subjectinvolutionen
dc.subjectring spectraen
dc.subjectInvolutionen
dc.subjectRing spectraen
dc.subjectSPACESen
dc.subjectMODEL CATEGORIESen
dc.subjectALGEBRAIC K-THEORYen
dc.subjectHOMOTOPY-THEORYen
dc.subjectFUNCTORSen
dc.subjectWITT VECTORSen
dc.subjectPRODUCTen
dc.subjectTHEOREMSen
dc.subjectCOMPLETIONen
dc.subjectSPECTRAen
dc.subjectQA Mathematicsen
dc.subjectApplied Mathematicsen
dc.subjectMathematics(all)en
dc.subject.lccQAen
dc.titleReal topological Hochschild homologyen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.4171/JEMS/1007
dc.date.embargoedUntil2021-10-08
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85099012341&partnerID=8YFLogxKen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record